# SDR VNAA20250820002

- Difficulty date: July 15, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: BA670311501SB
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH DRIP TRAY AT FS280.00 AT PASSENGER CABIN  DUE TO EXCESIVE CORROSIÓN ON LH DRIP TRAY AT FS280.00 AT PASSENGER CABIN WAS FOUND OUT OF LIMITS PER CRJ-900 SRM 53-21-43-101-001-A03 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01 AND CRJ 900 SRM 51-42-13-001-001-A01.
